Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the number of certain Galois extensions of local fields

Authors: Da-sheng Wei and Chun-gang Ji
Journal: Proc. Amer. Math. Soc. 135 (2007), 3041-3047
MSC (2000): Primary 11S15, 11S20
Published electronically: May 10, 2007
MathSciNet review: 2322733
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will calculate the number of Galois extensions of local fields with Galois group $ A_n$ or $ S_n$.

References [Enhancements On Off] (What's this?)

  • 1. M. Krasner, Nombre des extensions d'un degr $ \acute{\text{e}}$ donn $ \acute{\text{e}}$ d'un corps $ p$-adique, les Tendances G $ \acute{\text{e}}$om $ \acute{\text{e}}$triques en alg $ \acute{\text{e}}$bre et Th $ \acute{\text{e}}$orie des Nombres, ED. CNRS, Paris, 1966, 143-169. MR 0225756 (37:1349)
  • 2. S. Lang, Algebraic Number Theory, Second edition. GTM, 110. Springer-Verlag, New York, 1994. MR 1282723 (95f:11085)
  • 3. S. Pauli and X. F. Roblot, On the computation of all extensions of a $ p$-adic field of a given degree, Math. Comp. 70 (2001), no. 236, 1641-1659. MR 1836924 (2002e:11166)
  • 4. I. R. $ \check{\text{S}}$afarevi $ \check{\text{c}}$, On $ p$-extensions, Mat. Sb. 20(62)(1947), 351-363; English transl., Amer. Math. Soc. Transl. Ser. 2 4 (1956), 59-72. MR 0020546 (8:560e)
  • 5. J. -P. Serre, Corps Locaux, Hermann, Paris, 1963. MR 0354618 (50:7096)
  • 6. J. -P. Serre, Une ``formule de masse" pour les extensions totalement ramifi $ \acute{\text{e}}$es de degr $ \acute{\text{e}}$ donn $ \acute{\text{e}}$ d'un corps local, C. R. Acad. Sci. Pairs S $ \acute{\text{e}}$r. A-B 286 (1978), A1031-A1036. MR 500361 (80a:12018)
  • 7. M. Yamagishi, On the number of Galois $ p$-extensions of a local field, Proc. Amer. Math. Soc. 123 (1995), 2373-2380. MR 1264832 (95j:11109)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S15, 11S20

Retrieve articles in all journals with MSC (2000): 11S15, 11S20

Additional Information

Da-sheng Wei
Affiliation: Department of Mathematics, the University of Science and Technology of China, Hefei, People’s Republic of China 230026

Chun-gang Ji
Affiliation: Department of Mathematics, Nanjing Normal University, Nanjing, People’s Republic of China 210097

Keywords: Local fields, Galois closure, ramified extensions
Received by editor(s): June 13, 2006
Published electronically: May 10, 2007
Additional Notes: This work was partially supported by grants #10171046 and #10201013 from NNSF of China and Jiangsu planned projects for postdoctoral research funds
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society